# SDR DALA2023100508210

- Difficulty date: March 27, 2022
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,189 hours, 43,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 WING CENTER BOX / UPPER SKIN AND STRINGER 14 / BSTA 960 AND BETWEEN LBL 70.50 & LBL 45.57 / CORROSION. CORRECTIVE ACTION: REF ERA 597544-14. (2172871)
